Alert archive / Pennsylvania / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

June 29, 2019Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 29, 2019, 7:10 PM EDT for Berks County, Pennsylvania. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2019, 7:10 PM EDT (23:10 UTC)
Expired
Jun 29, 2019, 7:45 PM EDT
In force
35 min
Issued by
NWS Philadelphia/Mount Holly

County Berks County, PA

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2019-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 927 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2019-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
927 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1390 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

919 
WWUS81 KPHI 292310
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
710 PM EDT Sat Jun 29 2019

PAZ060-292345-
Berks-
710 PM EDT Sat Jun 29 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKS COUNTY...

At 710 PM EDT, a strong thunderstorm was located near Fredericksburg,
or 10 miles northwest of Myerstown, moving southeast at 40 mph.

Wind gusts up to 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Reading, Wyomissing, Sinking Spring, Laureldale, Womelsdorf,
Wernersville, Newmanstown, Bernville, Strausstown, Spring Ridge,
Shillington, West Reading, Mount Penn, Mohnton, Kenhorst, St.
Lawrence, Wyomissing Hills, West Lawn, Lorane and Reiffton.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 900 PM EDT for
eastern Pennsylvania.

LAT...LON 4052 7634 4052 7622 4032 7576 4019 7596
      4020 7597 4031 7614 4036 7621 4037 7623
      4049 7643
TIME...MOT...LOC 2310Z 326DEG 33KT 4049 7644 

$$

Staarmann

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 29, 3:53 PM EDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jun 29, 3:53 PM EDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
353 PM EDT Sat Jun 29 2019

.SYNOPSIS...
Low pressure tracking to our north will pull a strong cold
front across our area tonight with a secondary cold front moving
through during the day on Sunday. High pressure will build in
for Monday. A weak disturbance and associated cold front will
then move through Tuesday before stalling just to our south
Wednesday into Thursday. The front may potentially lift back to
our north as a warm front on Friday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Severe Thunderstorm Watch 461 and 462 remain in effect through 7
pm.

A closed low will move into the Northeast U.S. overnight
tonight. At the same time, surface low pressure will be exiting
New England as its cold front settles south. This front will
probably clear much of our area by daybreak Sunday.

Thunderstorms should settle south and east of our area by late
evening. The leading edge of more pronounced height falls
arriving later this evening into the overnight may result in
some redevelopment of showers or thunder behind the main line.

A wind shift to the west and northwest will occur behind the
cold front. However the surface flow should go light and much
of the area will continue to see dewpoints in the middle to
upper 60s. This will result in a muggy night. Patchy fog cannot
be ruled out.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
As the mid-lvl trough axis passes just north of the
area Sunday, there will be another chance of showers and
thunderstorms, especially PA Turnpike/I-195 north. Despite
increasing mid-lvl lapse rates as the mid-lvl cold pool passes
overhead, don't think these storms will be particularly strong
as the low-lvls will be drier than Saturday. High temperatures
will generally be in the 80s with breezy northwest winds.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Synoptic Overview:

The extended period begins with a mid-lvl closed low diving
southeastward through the area which kick off a second round of
cold advection (mostly aloft). Upstream of this feature a SW-NE
oriented ridge will prevail over the Central US, with an
inverted trough residing south of the ridge over Texas. The
central-US ridge axis relocates southeastward Monday into
Tuesday, eventually centering itself over the southeastern US as
broad troughing develops over the Western US. Various
shortwaves moving over-top the eastern US ridge will likely
impact the area starting Tuesday morning, with the flow
generally becoming more zonal as the ridge axis flattens. A
stalled boundary looks to set up near the area by the middle of
next week with various convectively-enhanced shortwaves likely
sparking diurnal convection over our area.

Dailies:

Monday...High pressure briefly builds in SW of the area on
Monday resulting in a quiet day. High temperatures will likely
be similar to Sunday, with lighter winds and less clouds.

Monday night/Tuesday...A shortwave will pass through the area
Monday night into early Tuesday morning with a brief round of
showers (and possibly a few thunderstorms) possible. Diurnal
timing does not favor particularly strong storms and the system
should be progressive with precipitation largely out of the area
by Tuesday afternoon. Highs will be about 5 degrees warmer than
Monday with a weak cold front pushing through later in the day.

Wednesday-Saturday...Wednesday will likely be dry and warm for
most places, although there may be a chance of storms late in
the day over Delmarva. Moisture will increase Thursday and this
moisture combined with convectively-enhanced mid-lvl waves, and
a nearby boundary will likely result in (at least) scattered
convection Thursday/Friday (and potentially into the weekend).
It looks like it will be fairly muggy with dewpoints around 70s
and highs in the upper 80s to low 90s Thursday/Friday.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Showers and thunderstorms this evening, especially
from the PHL area south and east with MVFR/IFR conditions for a
time. After this evening, local MVFR visibility cannot be ruled
out for a time due to fog. Otherwise, VFR conditions expected. West
winds diminishing to near 5 knots, then becoming northwest or
even locally light and variable.

Sunday...Mainly VFR with periods of mid-lvl (4-5k ft.) cloud
cover. NW increasing to around 15 kts, with gusts 20-30kts.

Outlook...
Sunday night...VFR with N/NW winds diminishing to 5-10 knots or
less.

Monday...VFR with light winds around 5 knots or less.

Monday night - Tuesday...Mainly VFR. A shower or thunderstorm
possible Monday night into Tuesday morning. West winds 5-10
knots becoming NW Tuesday.

Tuesday night - Wednesday...Mainly VFR with light winds.

&&

.MARINE...
Tonight...Conditions are expected to remain below Small Craft
Advisory criteria. Southwesterly winds will diminish some
tonight and become west to west-northwest. Some thunderstorms
this evening may produce local wind gusts of 34 knots or
higher.

Sunday...SCA conditions will be approached. Winds near the
shore may gust near 20-25kts Sunday afternoon.

Outlook...
Sunday night...SCA conditions will be approached. Winds near
the shore may gust near 20-25kts Sunday evening.

Monday through Wednesday...Sub-SCA conditions expected with 3-4
seas Monday decreasing to 2-3 ft for Wednesday.

Rip Currents...
There is a low risk for the development of dangerous rip
currents today with southwesterly winds 10-15 mph and waves (6-9
second period) in the surf zone around 2 feet.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Carr/Kruzdlo
Near Term...Kruzdlo
Short Term...Kruzdlo
Long Term...Carr
Aviation...Carr/Kruzdlo
Marine...Carr/Kruzdlo
Hazardous weather outlook, Jun 29, 6:53 PM EDT, 17 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
653 PM EDT Sat Jun 29 2019

DEZ001-MDZ008-NJZ016>018-021-PAZ060-070-071-101>104-302300-
New Castle-Cecil-Salem-Gloucester-Camden-Cumberland-Berks-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-
653 PM EDT Sat Jun 29 2019

...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, southern New Jersey, east central Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ002-003-MDZ012-015-019-020-302300-
Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-
653 PM EDT Sat Jun 29 2019

...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware and northeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ001-007>010-012-013-015-019-020-022-023-027-PAZ054-055-061-062-
105-106-302300-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Mercer-Northwestern Burlington-Ocean-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Lehigh-Northampton-Upper Bucks-
Lower Bucks-
653 PM EDT Sat Jun 29 2019

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ014-024>026-302300-
Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
653 PM EDT Sat Jun 29 2019

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-302300-
Delaware Beaches-
653 PM EDT Sat Jun 29 2019

...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ450>455-302300-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
653 PM EDT Sat Jun 29 2019

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-302300-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
653 PM EDT Sat Jun 29 2019

...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jun 29, 6:57 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
657 PM EDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND DMG     MORRISTOWN              40.79N 74.47W
06/29/2019                   MORRIS             NJ   DEPT OF HIGHWAYS

            DOWNED TREE ON INTERSTATE 287 NORTHBOUND
            RAMP TO EXIT 36. TIME ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Jun 29, 6:58 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
658 PM EDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     BROWNS MILLS            39.96N 74.58W
06/29/2019                   BURLINGTON         NJ   PUBLIC

            PHOTO OF SEVERAL HARDWOOD TREES DOWN IN
            COUNTRY LAKES. TIME ESTIMATED FROM RADAR.

&&

TCD
Local storm report, Jun 29, 6:59 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
659 PM EDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     2 S MONROE TWP          39.64N 74.98W
06/29/2019                   GLOUCESTER         NJ   PUBLIC

            MPING REPORT OF TREES AND POWER LINES DOWN
            AT THIS LOCATION. TIME ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Jun 29, 7:03 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
703 PM EDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             MOUNT HOLLY             39.99N 74.79W
06/29/2019  E0.70 INCH       BURLINGTON         NJ   PUBLIC

            DIME SIZE HAIL REPORTED IN DOWNTOWN MOUNT
            HOLLY. TIME ESTIMATED FROM RADAR.

&&

STAARMANN
Local storm report, Jun 29, 7:06 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
706 PM EDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     1 W NORTH PLAINFIELD    40.62N 74.44W
06/29/2019                   SOMERSET           NJ   PUBLIC

            PHOTOS OF MULTIPLE TREES DOWN. TIME
            ESTIMATED FROM RADAR.

&&

TCD
Special weather statement, Jun 29, 7:10 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
710 PM EDT Sat Jun 29 2019

PAZ060-292345-
Berks-
710 PM EDT Sat Jun 29 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKS COUNTY...

At 710 PM EDT, a strong thunderstorm was located near Fredericksburg,
or 10 miles northwest of Myerstown, moving southeast at 40 mph.

Wind gusts up to 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Reading, Wyomissing, Sinking Spring, Laureldale, Womelsdorf,
Wernersville, Newmanstown, Bernville, Strausstown, Spring Ridge,
Shillington, West Reading, Mount Penn, Mohnton, Kenhorst, St.
Lawrence, Wyomissing Hills, West Lawn, Lorane and Reiffton.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 900 PM EDT for
eastern Pennsylvania.

LAT...LON 4052 7634 4052 7622 4032 7576 4019 7596
      4020 7597 4031 7614 4036 7621 4037 7623
      4049 7643
TIME...MOT...LOC 2310Z 326DEG 33KT 4049 7644

Staarmann

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:08 PM EDTSpecial Weather StatementPHIBurlington37 min
Jun 29, 1:35 PM EDTSpecial Weather StatementPHICamden25 min
Jun 29, 1:54 PM EDTSpecial Weather StatementPHIBurlington36 min
Jun 29, 2:31 PM EDTSpecial Weather StatementPHIGloucester29 min
Jun 29, 3:09 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Gloucester37 min
Jun 29, 3:10 PM EDTSpecial Marine WarningPHI50 min
Jun 29, 3:14 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem46 min
Jun 29, 3:17 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean43 min
Jun 29, 3:18 PM EDTSpecial Marine WarningPHI57 min
Jun 29, 3:19 PM EDTSpecial Weather StatementPHIOcean26 min
Jun 29, 3:24 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem36 min
Jun 29, 3:25 PM EDTSpecial Weather StatementPHIBurlington35 min
Jun 29, 3:31 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren44 min
Jun 29, 3:45 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean45 min
Jun 29, 3:55 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean50 min
Jun 29, 3:56 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren49 min
Jun 29, 3:59 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem46 min
Jun 29, 4:00 PM EDTFlash Flood WarningPHIGloucester, Salem3 hr
Jun 29, 4:01 PM EDTFlash Flood WarningPHISussex, Warren3 hr
Jun 29, 4:05 PM EDTSpecial Marine WarningPHI55 min
Jun 29, 4:06 PM EDTSpecial Marine WarningPHI54 min
Jun 29, 4:11 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex49 min
Jun 29, 4:15 PM EDTSevere Thunderstorm WarningPHIAtlantic, Ocean30 min
Jun 29, 4:16 PM EDTSpecial Marine WarningPHI18 min
Jun 29, 4:23 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean27 min
Jun 29, 4:25 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean50 min
Jun 29, 4:26 PM EDTSpecial Marine WarningPHI49 min
Jun 29, 4:27 PM EDTSevere Thunderstorm WarningPHIMorris, Somerset, Sussex, Warren48 min
Jun 29, 4:28 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Cumberland, Gloucester, Salem47 min
Jun 29, 4:39 PM EDTSpecial Marine WarningPHI96 min
Jun 29, 4:41 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester3 hr
Jun 29, 4:44 PM EDTAreal Flood AdvisoryPHIBurlington, Ocean3 hr
Jun 29, 4:52 PM EDTSpecial Marine WarningPHI34 min
Jun 29, 4:53 PM EDTSevere Thunderstorm WarningPHIMorris22 min
Jun 29, 4:55 PM EDTSpecial Weather StatementPHIOcean35 min
Jun 29, 5:03 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Morris, Somerset27 min
Jun 29, 5:05 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Monmouth, Ocean40 min
Jun 29, 5:08 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland67 min
Jun 29, 5:19 PM EDTSpecial Marine WarningPHI116 min
Jun 29, 5:29 PM EDTSpecial Marine WarningPHI109 min
Jun 29, 5:32 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean43 min
Jun 29, 5:43 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Monmouth, Ocean32 min
Jun 29, 2:27 PM EDTSevere Thunderstorm WarningPHIBerks63 min
Jun 29, 2:46 PM EDTSpecial Weather StatementPHIChester29 min
Jun 29, 3:06 PM EDTSpecial Weather StatementPHIChester24 min
Jun 29, 3:09 PM EDTSevere Thunderstorm WarningPHIChester51 min
Jun 29, 3:20 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton55 min
Jun 29, 3:27 PM EDTSevere Thunderstorm WarningPHIChester53 min
Jun 29, 3:45 PM EDTFlash Flood WarningPHIChester3 hr
Jun 29, 3:52 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery, Philadelphia53 min
Jun 29, 4:17 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh, Northampton3 hr
Jun 29, 7:16 PM EDTSpecial Weather StatementPHILebanon29 min
Jun 29, 2:33 PM EDTSpecial Weather StatementPHIKent27 min
Jun 29, 2:47 PM EDTSevere Thunderstorm WarningPHINew Castle28 min
Jun 29, 2:57 PM EDTSpecial Weather StatementPHIKent33 min
Jun 29, 3:06 PM EDTSevere Thunderstorm WarningPHIKent39 min
Jun 29, 3:13 PM EDTSevere Thunderstorm WarningPHINew Castle8 min
Jun 29, 3:39 PM EDTSpecial Weather StatementPHINew Castle51 min
Jun 29, 4:24 PM EDTSevere Thunderstorm WarningPHIKent36 min
Jun 29, 4:38 PM EDTSevere Thunderstorm WarningPHIKent, New Castle52 min
Jun 29, 4:52 PM EDTSevere Thunderstorm WarningPHIKent, Sussex38 min
Jun 29, 4:55 PM EDTSevere Thunderstorm WarningPHIKent50 min
Jun 29, 5:26 PM EDTSevere Thunderstorm WarningPHIKent, Sussex79 min
Jun 29, 5:38 PM EDTAreal Flood AdvisoryPHIKent109 min
Jun 29, 6:38 PM EDTSpecial Weather StatementPHISussex52 min
Jun 29, 1:19 PM EDTSpecial Weather StatementPHICecil26 min
Jun 29, 1:26 PM EDTSevere Thunderstorm WarningPHICecil, Kent49 min
Jun 29, 2:08 PM EDTAreal Flood AdvisoryPHICecil3 hr
Jun 29, 2:12 PM EDTSpecial Weather StatementPHICecil33 min
Jun 29, 2:44 PM EDTSpecial Weather StatementPHICecil31 min
Jun 29, 4:14 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's46 min
Jun 29, 4:58 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's, Talbot47 min

Nearby

Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.